MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TI PORT W/ 6FR CHRONO CATH BASIC; PORT SYSTEM

BARD ACCESS SYSTEMS TI PORT W/ 6FR CHRONO CATH BASIC; PORT SYSTEM
Model Number 0607301
Medical Device Problem Codes Nonstandard Device (1420); Obstruction of Flow (2423); Component Misassembled (4004)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned to the manufacture for evaluation.Therefore, the investigation is confirmed for obstruction of flow.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 0607301 port system allegedly experienced obstruction of flow, component misassembled and nonstandard device the information was received from a single source.This malfunction did not involve patient as there was no patient involvement.The patient age, weight, and gender were not provided.

Brand Name
TI PORT W/ 6FR CHRONO CATH BASIC
Common Device Name
PORT SYSTEM
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key11211323
Report Number3006260740-2021-80005
Device Sequence Number3719065
Product Code LJT
UDI-Device Identifier00801741026126
UDI-Public(01)00801741026126
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0607301
Device Catalogue Number0607301
Device Lot NumberREDU4321
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2020
Initial Report FDA Received Date01/21/2021
Patient Sequence Number1